Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 19 found articles
 
 
  Finite groups with generalized subnormal embedding of Sylow subgroups
 
 
Title: Finite groups with generalized subnormal embedding of Sylow subgroups
Author: Vasil’ev, A. F.
Vasil’eva, T. I.
Vegera, A. S.
Appeared in: Siberian mathematical journal
Paging: Volume 57 (2016) nr. 2 pages 200-212
Year: 2016
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands